Representations of Hecke algebras
Orbites unipotentes et représentations - I. Groupes finis et Algèbres de Hecke, Astérisque no. 168  (1988), p. 13-60
@incollection{AST_1988__168__13_0,
     author = {Curtis, Charles W.},
     title = {Representations of Hecke algebras},
     booktitle = {Orbites unipotentes et repr\'esentations - I. Groupes finis et Alg\`ebres de Hecke},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {168},
     year = {1988},
     pages = {13-60},
     zbl = {0729.20016},
     language = {en},
     url = {http://www.numdam.org/item/AST_1988__168__13_0}
}
Curtis, Charles W. Representations of Hecke algebras, in Orbites unipotentes et représentations - I. Groupes finis et Algèbres de Hecke, Astérisque, no. 168 (1988), pp. 13-60. http://www.numdam.org/item/AST_1988__168__13_0/

1. D. Alvis and G. Lusztig, The representations and generic degrees of the Hecke algebra of type H 4 , J. Reine Angew. Math. 336 (1982), 201-212. | Zbl 0488.20034

2. T. Asai, On the zeta functions of the varieties X(w) of the split classical groups and the unitary groups, Osaka Math. J. 20 (1983), 21-32. | Zbl 0515.20026

3. N. Bourbaki, Groupes et algèbres de Lie, IV, V, VI, Hermann, Paris (1968). | Zbl 0186.33001

N. Bourbaki, Groupes et algèbres de Lie, IV, V, VI, Masson, Paris (1981). | Zbl 0483.22001

4. R. Carter, Finite groups of Lie type, Wiley, New York (1985). | Zbl 0567.20023

5. C. Curtis, Algèbres de Hecke et représentations des groupes finis de type de Lie, rédaction de M. Couillens, Publ. Math. de l'Univ. Paris VII, 3 (1987), 1-59. | Zbl 0654.20049

6. C. Curtis, A further refinement of the Bruhat decomposition, Proc. Amer. Math. Soc., to appear. | Zbl 0656.20049

7. C. Curtis and I. Reiner, Methods of Representation Theory, I, Wiley, New York (1981). | Zbl 0616.20001

8. C. Curtis and I. Reiner, Methods of Representation Theory, II, Wiley, New York (1987). | Zbl 0616.20001

9. P. Deligne and G. Lusztig, Representations of reductive groups over finite fields, Ann. of Math. 103 (1976), 103-161. | Article | Zbl 0336.20029

10. V. Deodhar, Some characterizations of Bruhat ordering on a Coxeter group and determination of the relative Möbius function, Invent. Math. 39 (1977), 187-198. | Article | Zbl 0333.20041

11. V. Deodhar, On some geometric aspects of Bruhat orderings I, A finer decomposition of Bruhat cells, Invent. Math. 79 (1985), 499-511. | Article | Zbl 0563.14023

12. F. Digne and J. Michel, Nombre de points rationnels des variétés de Deligne-Lusztig et caractères de l'algèbre de Hecke, C.R. Acad. Sci. Paris, Sér. A 287 (1978), 811-814. | Zbl 0425.20039

13. F. Digne and J. Michel, Descente de Shintani des caractères d'un groupe de Chevalley fini, C R . Acad. Sci. Paris Sér. A 291 (1980), 571-574. | Zbl 0456.20021

14. F. Digne and J. Michel, Descente de Shintani des caractères de Deligne-Lusztig, C. R. Acad. Sci. Paris Sér. A (1980), 651-653. | Zbl 0456.20020

15. F. Digne and J. Michel, Fonctions L des variétés de Deligne- Lusztig et descente de Shintani, Bull. Soc. Math. France, Memoire. No. 20, 113 (1985), 1-145. | Numdam | Zbl 0608.20027

16. A. Gyoja, On the existence of a W-graph for an irreducible representation of a Coxeter group, J. Algebra 86 (1984), 422-438. | Article | Zbl 0537.20020

17. R. Howlett and G. Lehrer, Induced cuspidal representations and generalized Hecke rings, Invent. Math. 58 (1980), 37-64. | Article | Zbl 0435.20023

18. N. Iwahori, On the structure of the Hecke ring of a Chevalley group over a finite field, J. Fac. Sci. Univ. Tokyo 10 (1964), 215-236. | Zbl 0135.07101

19. N. Kawanaka, Unipotent elements and characters of finite Chevalley groups, Osaka J. Math. 12 (1975), 523-554. | Zbl 0314.20031

20. N. Kawanaka, Liftings of irreducible characters of finite classical groups I, J. Fac. Sci. Univ. Tokyo 28 (1981), 851-861. | Zbl 0499.20027

21. N. Kawanaka, Liftings of irreducible characters of finite classical groups II, J. Fac. Sci. Univ. Tokyo 30 (1984), 499-516. | Zbl 0536.20023

22. D. Kazhdan and G. Lusztig, Representations of Coxeter groups and Hecke algebras, Invent. Math. 53 (1979), 165-184. | Article | Zbl 0499.20035

23. D. Kazhdan and G. Lusztig, Schubert varieties and Poincaré duality, Proc. Symp. Pure Math., Amer. Math. Soc. 36 (1980), 185-203. | Article | Zbl 0461.14015

24. G. Lusztig, On a theorem of Benson and Curtis, J. Algebra 71 (1981), 490-498. | Article | Zbl 0465.20042

25. G. Lusztig, Unipotent characters of the symplectic and odd orthogonal groups over a finite field, Invent. Math. 64 (1981), 263-296. | Article | Zbl 0477.20023

26. G. Lusztig, Characters of reductive groups over a finite field, Annals of Math. Studies 107, Princeton (1984). | Zbl 0556.20033

27. G. Lusztig, Sur les cellules gauches des groupes de Weyl, C.R. Acad. Sci. Paris Sér. A, 302 (1986), 5-8. | Zbl 0615.20020

28. G. Lusztig, Cells in affine Weyl groups, Advanced Studies in Pure Mathematics 6 (1985), 255-287. | Article | Zbl 0569.20032

29. G. Lusztig, Cells in affine Weyl groups II, to appear. | Article | Zbl 0625.20032

30. G. Lusztig, Leading coefficients of character values of Hecke algebras, to appear. | Article | Zbl 0657.20037

31. T. Shintani, Two remarks on irreducible characters of finite general linear groups, J. Math. Soc. Japan 28 (1976), 396-414. | Article | Zbl 0323.20041

32. T. Springer, Quelques applications de la cohomologie d'intersection, Sém. Bourbaki 589, Fév. 1982. | Numdam | Zbl 0526.22014